# SDR SWIA202053501

- Difficulty date: September 11, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT HINGE CUPS CORRODED.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED FWD AND AFT HINGE CUPS AT PAX DOOR LOWER SILL, IAW CRJ 200 SRM.
